# SDR USAA951253

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834256
- Condition: Corrosion
- Location: Bs 312-328
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER CORROSION AT SCREW HOLES, RBL 11 BS 312 TO BS 328, ON INTERCOSTAL.  REPAIRED PER SRM 51-10-2, CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
